# SDR NWAA085665503

- Difficulty date: December 18, 2008
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 76,708 hours, 31,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY ESCAPE PATH LIGHTING FAILED TO OPERATE FROM ROW 14 TO ROW 22.  MX FOUND POWER SUPPLY M735 TO BE FAULTY AND REPLACED IT.  SYSTEM OP WAS NORMAL AFTER THE POWER SUPPLY WAS REPLACED.
